Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest alternative medication in place of Vasograin

Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1720 Questions

default
Posted on Tue, 24 Apr 2018 in Headache and Migraines
Question: I have been suffering from migraine headache from last 10 years.
tab. Vasograin had been a good solution for me and I have been taking 12 to 15 tablets a month.
I would like to know whether there is a better substitute for tab vasograin as I have been taking it for a long period of time.
Details
Male, 44 years
height 171cm
Weight : 73 kg
Present physical condition : Sound, except for Migraine and itching sensation sometimes
doctor
Answered by Dr. V. N. S. Parinam 2 hours later
Brief Answer:
Switch to migraine prophylaxis

Detailed Answer:
Hi Sir,

Vasograin is a good drug but it has to be consumed during an attack.
Instead I suggest you to go for a migraine prophyalxis with Propanolol or Flunarazine after discussing with your doctor/Neurologist. This will reduce the severity and the frequency of migraine episodes drastically and in few months you can be free from it. Also note down the trigger attacks that cause the headache like lack of sleep, delayed meal, dehydration etc and try to avoid them.
It is not safe to take so much of vasograin in a month.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. V. N. S. Parinam 42 hours later
Can you kindly suggest any tablet with the contents that you have mentioned?
doctor
Answered by Dr. V. N. S. Parinam 6 hours later
Brief Answer:
Monitoring is essential on prophylaxis

Detailed Answer:
Hi,

This is not a prescription forum. Moreover the above tablets should be monitored over couple of weeks with respect to fluctuations in BP, Pulse and side effects to take full dose. It can be done only in consultation with a doctor locally. You go to the same doctor who prescribed you Vasograin and ask about the migraine prophylaxis. THere are better medicines now a days.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Migraine headache

doctor1 MD

My daughter has many issues with several doctors following her. I am wondering if the issues could all be related to one issue? She was diagnosed with Celiac disease not by blood test but because of fat malabsorption. She also has overactive bladder with a thickened bladder wall and she taking Ditropan. She has recently begun with what seems to be migraine headaches and possibly a few episodes of abdominal migraines. She was hospitalized for 2 days and other things were ruled out. Most importantly she is 7 1/2 and only weighs 34 pounds even though she has been strictly gluten free for 3 years.

doctor1 MD

I got my first depo shot on feb 13, 2014..n Missed my second shot in may 18,2014 still havent went to get it cause it makes my bones ache. Here it is june 4th and ive been bleeding since ive got my first shot Now its Brown discharge somedays, my period goes off and then come back on every other day.. Ive been nauseated, stomach cramping, vomiting and migraine headaches,lower back pain, etc... Im starting to wonder am I pregnant...took a hpt bout 6 days ago, its was Negative...what do you think of my situation..I just gave birth to a baby boy Nov of 2013...and ive been having unprotected sex before I got on the depo shot and stil is now..

doctor1 MD

I am a 34 year old female, with episodes of chronic migraine headaches which present themselves with an onset of what seems to be an epileptic seizure in my abdominals. The stomach involuntarily contracts for a period of 30 to 45 seconds, subsides for a few minutes, and then occurs again until vomiting results. The following day or two I have symptoms of a migraine headaches, vomiting for 12 ro 24 hours, followed by nausea, sensitivity to light and sound, and in one instance I had an episode where I could not speak or write. My doctor thinks I have abnormal migraines, however, the symptoms occur three days prior to my menses- and when I am under a great deal of stress. I have been experiencing these abdominal migraines or abdominal epileptic seizures- which ever they are called- for a period of 23 years approximately every cycle. They get worse if I eat dairy, yellow cheese, meat, wheat, sugar, onions, and too much chocolate, or smell chemicals, diesel fuel, or bleach. I have received an endoscopy which came back normal, I was tested for Celiacs disease, and that came back normal. I feel frustrated because I cannot get a definitive answer about this condition. I just want an answer about this condition which with my current insurance, I cannot get the tests necessary to diagnose whatever I have. I would be happy to volunteer for a medical study for Abdominal Epilepsy or Migraines if it could lead to a diagnosis. I think this could help me to lead a more normal life, and possibly treatment for this condition. What is your advice for me, considering this has effected every aspect of my life, family, career and health.

doctor1 MD

My right side of my brain felt frozen for about 20 minutes. That was yesterday and I had it maybe once or twice before. I used to get migraine headaches on the right side of my head, but after the age of 65 they I stopped getting them. I am now 71 yrs old. Please advise. Thank you

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of my body. I awoke this AM with a numb arm on my right side. I have a headache now. I have symptoms of...

doctor1 MD

Hello doctors, Ive been experiencing a type of lightheadedness/lateral head pressure/fog for some years now (the room is never spinning so it's not vertigo , atleast not typical vertigo). It will come on randomly, often with months in between...